Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 4, Issue 3  


Mathematics
On a Yang — Baxter operator and the corresponding knots invariant
K. S. Asaulko, F. G. Korablev
255
An example of the decomposition non-uniqueness for a 3-dimensional geometric object
S. V. Matveev
265
The boundary of stability in a simple class of monodromic germs
N. B. Medvedeva, V. A. Viktorova
276
Extremal by Wiener index maximal outerplane graphs with two simplicial vertices
Yu. L. Nosov
285
Periodic solutions existence for a second order differential equation with a discontinuous nonlinearity
V. N. Pavlenko, A. A. Asryan
323
The convergence of a difference scheme approximating a boundary value problem of the hyperbolic type
A. S. Sushkov
333

Mechanics
Estimate of derivatives variance of an aerodynamic rolling moment coefficient with respect to attack and yaw angles of a rotary body with small irregular surface distortions at supersonic flow
Yu. A. Mokin, S. T. Kalashnikov, R. K. Shvaleva
345
Thermal instability in interstellar clouds
A. E. Dudorov, S. O. Fomin
355
Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022